Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Error Estimates in simple quadrature with Voigt functions

Author: Alex Reichel
Journal: Math. Comp. 21 (1967), 647-651
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Goodwin, The evaluation of integrals of the form ∫^{∞}_{-∞}𝑓(𝑥)𝑒^{-𝑥²}𝑑𝑥, Proc. Cambridge Philos. Soc. 45 (1949), 241–245. MR 0029281
  • [2] A. Reichel, Voigt profile functions in the complex domain, J. Austral. Math. Soc. 4 (1964), 476–488. MR 0173799

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society